MathSciNet Relay Station
MathSciNet bibliographic data
MR307318 (46 #6438) 60G15
Qualls, Clifford; Watanabe, Hisao Asymptotic properties of Gaussian processes. Ann. Math. Statist. 43 (1972), 580–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement